# SDR AALA201806229009

- Difficulty date: June 19, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 48,282 hours, 29,032 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3526
- Condition: Leaking
- Location: Zone 200
- Part time: 25,693 hours, 17,302 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FLIGHT ATTENDANTS REPORTED ACRID AND STRONG PREVALENT ODOR IN CABIN WITH NR 1 ENGINE RUNNING/PACKS ON FOLLOWING HOOK UP TO START CART. AIRCRAFT NOT OK FOR FLIGHT. TROUBLESHOOTING PER TSM 49-00-00-810-846A AND ACCOMPLISHED J/C 26L00021001 DETERMINED APU WAS CAUSE OF CABIN ODOR. ALSO ACCOMPLISHED J/C 26L00021002 DUE TO APU OIL LEAKING.  RAN BOTH ENGINES/PACKS WITHOUT APU LOAD CONTROL VALVE OPEN-COULD NOT DUPLICATE. OK FOR SERVICE. REPLACED APU PER J/C 26L31049003. LEAK AND OPERATIONS CHECK GOOD.
